# SDR 2024FA0000754

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hose
- Part number: AE7060589
- Condition: Wrong Part
- Location: Engine
- Part time: 55,169 hours, 27,918 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ATO IN APRIL 27TH, 2024 ON DELTA AIRLINES CFM56-5A 733291 FOLLOWING OIL FILTER CLOGGING INDICATION. TROUBLESHOOTING LEADS TO IDENTIFY INCORRECT CONNECTION OF OIL FILTER DELTA PRESSURE SWITCH FLEXIBLE LINE TO THE LUBE UNIT SUPPLY FILTER PORT INSTEAD OF THE SCAVENGE OIL FILTER PORT.  THE INCORRECT INSTALLATION HAS BEEN DONE BY SAFAN AE VILLAROCHE SHOP AFTER THE ENGINE TEST. A ROOT CAUSE ANALYSIS IS ON-GOING.  FOR INFORMATION, A FIRST ATO OCCURRED ON APRIL 21TH AT THE 4TH FLIGHT AFTER THE ENGINE INSTALLATION ON AIRCRAFT. THE AIRLINE PERFORMED TROUBLESHOOTING WITHOUT DETECTING THE PROBLEM, THE TROUBLESHOOTING FOCUSED ON THE OIL FILTER SCREENS. A SECOND ATO OCCURRED AT THE 29TH FLIGHT ON APRIL 27TH. THE AIRLINE HAS DETECTED THE PROBLEM AFTER THIS EVENT.  ROOT CAUSE ANALYSIS SHOWED THAT CERTAIN QEC CONFIGURATION PARTICULARITIES (SUCH HARDWARE MAY OR MAY NOT BE PRESENT OR PARTIALLY) WERE NOT REFLECTED IN SOME OF THE CHECKLISTS AND IN A SPECIFIC JOB CARD, NOTABLY THE REMOVAL/INSTALL TASKS OF THE FLEX HOSES IN QUESTION WERE MISSING. ANOTHER CONTRIBUTING FACT IS THE LOW TEST ACTIVITY FOR THIS TYPE OF ENGINE AT WRS BENCH TEST (ONLY 6 CFM56-5A TESTED BETWEEN 2017 AND 2024). THE HUMAN FACTOR IS ALSO SUSPECTED, FURTHER INVESTIGATIONS ARE ON-GOING.  CONTAINMENT ACTIONS ARE DONE AND CORRECTIVES ACTION HAVE BEEN ENGAGED WITH MODIFICATION OF THE SAID CHECK-LISTS AND JOB CARD. A STUDY IS ALSO LAUNCHED FOR ADDING A VISUAL TEMPORARY MARKING AT REMOVAL TO HELP INSTALLATION BACK OF THE FLEX HOSE.  ROOT CAUSES ARE ALL IDENTIFIED AND AS THE ASSOCIATED CONTAINEMENT/CORRECTIVES ACTIONS ARE COMPLETED (SEE ATTACHED) SAE PROPOSE THE CLOSURE OF THIS OCCURRENCE REPORT.
